Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Aspirin causing loss of hearing - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
User :   Hello
Doctor :  
How can i help you?
User :   My wife has been experiencing hearing issues after taking aspirin these last two days and wanted to know if she needs to go to the doctor or simply discontinue taking the aspirin.
Doctor :  
Doctor :   Was there similar type of problem in the past after taking aspirin?
User :   no. But I think she took more than usual this time. She took ten yesterday and took six today before she realized what was happening. She said her hearing was muffled and she has ringing in the ears.
Doctor :  
Ok, it may caus e toxicity of ear.
Doctor :  
so discontinue the tablet,
Doctor :   If the symptoms persist consult the doc .

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor